Riccati differential equations with elliptic coefficients

Not for data collection

Classifications

MinEdu publication type
A1
Category
Artikkelit ja abstraktit
Refereed
Kyllä
Sub category
Tieteelliset aikakauslehtiartikkelit
Type
Alkuperäisartikkeli

Publication information

OKM publication type
A1
Category
Artikkelit ja abstraktit
Sub category
Tieteelliset aikakauslehtiartikkelit
Type
Alkuperäisartikkeli
Refereed
Kyllä

Authors of the publication

Authors
Katsuya Ishizaki, Ilpo Laine, Shun Shimomura, Katsuya Tohge

Publication channel information

Title of journal/series
Results in mathematics
ISSN (print)
1422-6383
ISSN (electronic)
1420-9012
ISSN (linking)
1420-9012
Publication forum ID
66184
Internationality
Yes

Detailed publication information

Publication year
2000
Journal/series volume number
38
Journal/series issue number
1-2
Page numbers
58-71
Language of publication
English

Co-publication information

International co-publication
Yes